# SDR SIMA983155

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CORROSION ON LEFT FUSELAGE, AFT OF ICE SHIELD, AT FS 339.  CUT OUT DAMAGED AREA AND PERFORMED EDDY CURRENT INSPECTION WITH NO INDICATION OF CRACKS.  FABRICATED AND INSTALLED TWO EXTERNAL DOUBLERS .050 THICK.  AIRCRAFT RETURNED TO SERVICE.  (M)
